# SDR IPXA13578591

- Difficulty date: May 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N34001
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, COMPRESSION/DENT DAMAGE FOUND AT UPPER SURFACE OF LT OTBD MAIN FLAP A  AT REPAIR LOCATED 33" FROM INBD EDGE AND 14" AFT OF L/E.  REPAIRED FLAP IAW REO-G16269, REV B & EO B757-5750-50909-A.
